# SDR UIEA2020082871877

- Difficulty date: August 27, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,580 hours, 22,236 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R GEN DRIVE CAUTION LIGHT ON T/O ROLL BRIEFLY,  CLEARED ITSELF. ALSO SWITCH LIGHT DRIVE FLICKERED FOR THE 1ST 15 MIN OF FLIGHT.  SERVICED R IDG TO SERVICE LIMITS IAW AMM 12-13-03-613-027. OPERATED R ENG AT IDLE PACE IAW AMM 71-00-00-862 FOR LEAK CHECK. LEAK CHECKED GOOD.
